MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN YELLOFIN STIRRUPS WITH LIFT-ASSIST; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN YELLOFIN STIRRUPS WITH LIFT-ASSIST; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number O-YFASI
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the yellofin stirrups.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that during anesthesia recovery of a patient undergoing cervical conization, the foot support and the locking of the adjusting arm of the yellofin stirrups were loosened, and the patient's legs fell down with the foot support.At that time, it was assessed that no adverse harm occurred.The patient was evaluated again half an hour and 12 hours after returning to the ward, and no abnormalities were found.
 
Additional Manufacturer Narrative
The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.The device was inspected by baxter.Upon inspection, it was determined that the the holder and gas springs were damaged.Baxter technician replaced the holder and gas springs to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a patient's legs collapsing with the foot support were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
ALLEN YELLOFIN STIRRUPS WITH LIFT-ASSIST
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23168863
Report Number3010216206-2025-00023
Device Sequence Number13164834
Product Code FWZ
UDI-Device Identifier00615521020101
UDI-Public(01)00615521020101
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-YFASI
Device Catalogue NumberO-YFASI-L-A7
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale